# SDR MALA000394

- Difficulty date: June 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK THE RT NACELLE COWL PANEL 463DR HAS A CHAFED RIB JUST AFT OF BLEED PRE-COOLER INTAKE.  MAINTENANCE BLENDED CHAFED AREA IAW SRM 51-10-10.  TREATED AND PRIMED IAW SRM 51-20-42 & 51-20-40.  FABRICATED REINFORCEMENT ANGLE IAW THE PRINCIPAL OF 54-40-10 AND INSTALLED IAW SRM 51-40-21.
